# SDR AALA202107262253

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 18,853 hours, 8,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Exposed
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE STOWAGE CONTAINER ON 2L DOOR HAS A CABLE PROTRUDING. REMOVED AND REPLACED L2 DOOR ESCAPE SLIDE ASSEMBLY IAW AMM 25-62-44
